# SDR C2XA03CL043

- Difficulty date: February 17, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE311393
- Condition: Leaking
- Location: Nr 2 Pylon
- Part time: 5,691 hours, 5,136 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2067 THE CREW REPORTED A LAV SMOKE WARNING INFLIGHT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND A INTERNAL OIL LEAK ON THE NR 2 ENGINE.  THE NR 2 ENGINE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
